Addendum to "I May Die"

1:53 PM Edit This 5 Comments »
Since I still have the awful pain associated with bathrooming, my doctor called in another antibiotic for me to take - a one time dealy that dissolves in water that you then have to gag down. Here's a run-down of what I am to expect.

Moderate to severe diarrhea....
Shakiness and dizziness....
Headache, nausea and vomiting....

I'm SO pleased, I could just puke.

In fact, I might.

5 comments:

t2ed said...

Medicine that dissolves in water. Is your HMO sending you to a shaman?

Nilsa said...

Awww, I'm sorry you're sick. Don't die, though. I just came back from my vacation and need my Kate fix. Pretty please. So, feel better soon. K?

MsDarkstar said...

You did not lure me to read your blog just to up and die. Can you have a bit of tea and a warm bath? You've survived worse than the germs and the medication, Lady... this, too, shall pass!
*Warm, comforting thoughts in your direction*

stoogepie said...

This sucks. I hope you're better soon.

The other side effects seem kind of lame compared to severe diarrhea. It must suck to be shakiness when you're competing with severe diarrhea to make someone feel ill.

So, what exactly is the difference between "moderate diarrhea" and "severe diarrhea?" It is volume or pressure or something else entirely? These are questions I sincerely hope you will not be able to answer for us all.

Feel better.

k8 said...

In fact, I have not pooped at all since started either of these medications. As usual, I have gotten the opposites. Which is why smoking pot was always so boring to me.